MAUDE Adverse Event Report: ICU MEDICAL, INC. SECONDARY IV TUBING 37" 15 DROP SECONDARY ADMIN SET WITH BAG HANGER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. SECONDARY IV TUBING 37" 15 DROP SECONDARY ADMIN SET WITH BAG HANGER; SET, ADMINISTRATION, INTRAVASCULAR
Model Number SF3258-15H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
Ivig secondary tubing leaking out vent.

Brand Name
SECONDARY IV TUBING 37" 15 DROP SECONDARY ADMIN SET WITH BAG HANGER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
san clemente CA 92673
MDR Report Key7478897
Report NumberMW5076950
Device Sequence Number1543258
Product Code FPA
UDI-Device Identifier00840619046200
UDI-Public00840619046200
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberSF3258-15H
Device Lot Number3622590
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR